Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 57, NWS Brownsville, TX

December 18, 2016

NWS Brownsville, TX issued this small craft advisory at Dec 18, 2016, 4:01 PM CST. It took effect at Dec 18, 2016, 6:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2016, 4:01 PM CST (22:01 UTC)
In effect from
Dec 18, 2016, 6:00 PM CST
Expired
Dec 19, 2016, 9:09 PM CST
In force
27 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

425 
WHUS74 KBRO 182201
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
401 PM CST SUN DEC 18 2016

...GALE CONDITIONS ENDING BUT HAZARDOUS BOATING CONDITIONS
CONTINUE ACROSS THE LOWER TEXAS WATERS...

.STRONG POLAR HIGH PRESSURE WILL CONTINUE TO BUILD INTO TEXAS
THROUGH MONDAY. THOUGH GALE FORCE WINDS WILL DIMINISH AND SEAS
SUBSIDE...CONDITIONS WILL CONTINUE TO MAKE BOATING DIFFICULT FOR 
SMALL CRAFT THROUGH AT LEAST MONDAY.

GMZ130-132-135-190100-
/O.CAN.KBRO.GL.W.0007.000000T0000Z-161219T0000Z/
/O.NEW.KBRO.SI.Y.0053.161218T2201Z-161219T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
401 PM CST SUN DEC 18 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL NOON CST
MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT UNTIL NOON CST
MONDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH WINDS CONTINUING AT 20 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS THROUGH MIDDAY MONDAY BEFORE DIMINISHING MONDAY
  AFTERNOON AND EVENING.

* WAVES...3 FOOT WAVES IN THE CENTER CHANNEL BETWEEN PORT ISABEL
  AND SOUTH PADRE ISLAND TONIGHT SUBSIDING TO 2 FEET MONDAY. ROUGH
  WATERS THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-190100-
/O.CON.KBRO.GL.W.0007.000000T0000Z-161219T0000Z/
/O.NEW.KBRO.SC.Y.0057.161219T0000Z-161220T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
401 PM CST SUN DEC 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM CST MONDAY. THE
SMALL CRAFT ADVISORY WILL REPLACE THE GALE WARNING AFTER 6 PM THIS
EVENING.

* WINDS...NORTH WINDS FROM 25 TO 30 KNOTS WITH GUSTS UP TO 35
  KNOTS WILL PERSIST THROUGH 6 PM. NORTH WINDS WILL CONTINUE AT 22
  TO 28 KNOTS WITH GUSTS TO 33 KNOTS OVERNIGHT THEN SLOWLY
  DIMINISH TO 18 TO 22 KNOTS WITH GUSTS TO 25 KNOTS MONDAY
  AFTERNOON.

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 8 TO 12 FEET WITH
  LOCALLY HIGHER WAVES UP TO 15 FEET THROUGH NOON MONDAY BEFORE
  SUBSIDING BUT REMAINING HAZARDOUS AT 6 TO 10 FEET OR HIGHER
  MONDAY AFTERNOON. THE ADVISORY MAY NEED TO BE EXTENDED LATER
  MONDAY FOR WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE AND ALL
SMALL CRAFT OPERATORS REMAIN IN PORT THROUGH MONDAY.

&&

$$

59/52
4 follow-up statements
681 
WHUS74 KBRO 190009
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
609 PM CST SUN DEC 18 2016

...HAZARDOUS BOATING CONDITIONS CONTINUE THROUGH MONDAY ACROSS 
THE LOWER TEXAS WATERS...

.STRONG POLAR HIGH PRESSURE WILL CONTINUE TO BUILD INTO TEXAS
THROUGH MONDAY. THOUGH GALE FORCE WINDS WILL DIMINISH AND SEAS
SUBSIDE...ROUGH CONDITIONS WILL CONTINUE TO MAKE BOATING 
DIFFICULT FOR SMALL CRAFT THROUGH AT LEAST MONDAY.

GMZ150-155-170-175-191200-
/O.EXP.KBRO.GL.W.0007.000000T0000Z-161219T0000Z/
/O.CON.KBRO.SC.Y.0057.000000T0000Z-161220T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
609 PM CST SUN DEC 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* WINDS...NORTH WINDS WILL CONTINUE AT 22 TO 28 KNOTS WITH GUSTS
  TO 33 KNOTS OVERNIGHT THEN SLOWLY DIMINISH TO 18 TO 22 KNOTS
  WITH GUSTS TO 25 KNOTS MONDAY AFTERNOON. 

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 8 TO 12 FEET WITH 
  LOCALLY HIGHER WAVES UP TO 15 FEET THROUGH NOON MONDAY BEFORE 
  SUBSIDING BUT REMAINING HAZARDOUS AT 6 TO 10 FEET OR HIGHER 
  MONDAY AFTERNOON. THE ADVISORY MAY NEED TO BE EXTENDED LATER 
  MONDAY FOR WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND REMAIN IN
PORT THROUGH MONDAY.

&&

$$

GMZ130-132-135-191200-
/O.CON.KBRO.SI.Y.0053.000000T0000Z-161219T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
609 PM CST SUN DEC 18 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON
CST MONDAY...

* WINDS...NORTH WINDS CONTINUING AT 20 TO 25 KNOTS WITH GUSTS TO 
  30 KNOTS THROUGH MIDDAY MONDAY BEFORE DIMINISHING MONDAY 
  AFTERNOON AND EVENING. 

* WAVES...3 FOOT WAVES IN THE CENTER CHANNEL BETWEEN PORT ISABEL 
  AND SOUTH PADRE ISLAND TONIGHT SUBSIDING TO 2 FEET MONDAY. 
  ROUGH WATERS THROUGH THE PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS AND REMAIN IN PORT THROUGH MONDAY.

&&

$$

52/BSG
073 
WHUS74 KBRO 191029
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
429 AM CST MON DEC 19 2016

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH LATE THIS
EVENING ACROSS MUCH OF THE LOWER TEXAS WATERS...

.STRONG POLAR HIGH PRESSURE WILL CONTINUE TO BUILD INTO TEXAS
TODAY. ADVERSE MARINE CONDITIONS WILL CONTINUE TO MAKE BOATING 
DIFFICULT FOR SMALL CRAFT THROUGH LATE THIS EVENING.

GMZ150-155-170-175-191830-
/O.EXT.KBRO.SC.Y.0057.000000T0000Z-161220T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
429 AM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH WINDS WILL CONTINUE AT 22 TO 28 KNOTS WITH GUSTS
  TO 33 KNOTS OVERNIGHT THEN SLOWLY DIMINISH TO 18 TO 22 KNOTS
  WITH GUSTS TO 25 KNOTS THIS AFTERNOON. 

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 8 TO 12 FEET WITH
  LOCALLY HIGHER WAVES UP TO 15 FEET THROUGH NOON TODAY BEFORE
  SUBSIDING BUT REMAINING HAZARDOUS AT 6 TO 10 FEET OR HIGHER 
  THROUGH LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND REMAIN IN
PORT THROUGH MONDAY.

&&

$$

GMZ130-132-135-191800-
/O.CON.KBRO.SI.Y.0053.000000T0000Z-161219T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
429 AM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON
CST TODAY...

* WINDS...NORTH WINDS WILL CONTINUE AT 20 TO 25 KNOTS WITH GUSTS
  TO 30 KNOTS THROUGH MIDDAY BEFORE DIMINISHING THIS AFTERNOON 
  AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS AND REMAIN IN PORT THROUGH MONDAY.

&&

$$
081 
WHUS74 KBRO 200020
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
620 PM CST MON DEC 19 2016

...HAZARDOUS MARINE CONDITIONS CONTINUE THROUGH LATE THIS EVENING
ACROSS MUCH OF THE LOWER TEXAS COASTAL WATERS...

.STRONG POLAR HIGH PRESSURE HAS CONTINUED TO BUILD INTO TEXAS 
TODAY. ADVERSE MARINE CONDITIONS WILL CONTINUE TO MAKE BOATING 
DIFFICULT FOR SMALL CRAFT THROUGH LATE THIS EVENING.

GMZ150-155-170-175-200600-
/O.CON.KBRO.SC.Y.0057.000000T0000Z-161220T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
620 PM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH WINDS 15-20 KNOTS. 

* WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FEET...INCLUDING AN
  EASTERLY SWELL OF 4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND REMAIN IN
PORT THROUGH MONDAY.

&&

$$

53
659 
WHUS74 KBRO 200309
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
909 PM CST MON DEC 19 2016

...MARINE CONDITIONS IMPROVING OVER THE LOWER TEXAS COASTAL WATERS...

.LATEST BUOY OBSERVATIONS INDICATE THAT NORTHERLY WINDS HAVE 
FALLEN TO AROUND 15 KNOTS AND SEAS HAVE SUBSIDED TO ABOUT 6 FEET.
THEREFORE THE SMALL CRAFT ADVISORY IS CANCELLED.

GMZ150-155-170-175-200415-
/O.CAN.KBRO.SC.Y.0057.000000T0000Z-161220T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
909 PM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

MARINERS IN THE GULF WATERS FROM 20 TO 60 NAUTICAL MILES OUT
SHOULD CONTINUE TO EXERCISE CAUTION.

$$

53

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 2:54 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 18, 2:54 PM CST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service BROWNSVILLE TX
254 PM CST Sun Dec 18 2016

.SHORT TERM (Now through Monday Night): Have issued a freeze warning
for the Northern and Western Counties (Not the RGV) and maintained
the wind chill advisory for all of Deep South Texas. The center of
the Arctic ridge currently over the Central plains to expand across
NC TX to the Tennessee Valley. Cold air advection and very dry air
continues to filter into the region despite some clearing over the
far NW CWA. This clearing will likely increase the the chance of
freezing temperatures overnight. Farther south the cold air
advection and rising ceilings should allow for temperatures to dip a
few more degrees with some urban areas outside of the populated
areas seeing temperatures approach freezing a few hours either side
of sunrise Monday.  The cold air has deepening significantly and now
with no coastal trough developing do not see any chance of rain or
drizzle over the Lower Rio Grande Valley or the coastal zones
tonight or Monday.  Weak upper low off over California is progged to
move southwest and as mentioned the center of the arctic ridge
remains farther north and east of the region keeping pressures over
the Western and SW Gulf higher. Warmer Southwest flow between 800-
700mb though will keep clouds across most of the region tonight with
some possible lowering of the cloud deck Monday.

Temperatures do not recover much Monday with northerly winds
persisting and cloud cover thickening as the 850mb winds do turn SE
and SW flow deepens with the broad cyclonic trough over the Conus.
Expect temperatures only to recover into the low to mid 40s at best.
Monday night guidance continue to indicate CAA advection with NW
flow around 10 knots. This should allow for another cold night but
with clouds in place will keep all areas above freezing at
this time. Another wind chill advisory maybe need however.

.LONG TERM (Tuesday through Sunday):
Cold morning weather with temperatures in the 30s will open Tuesday
at dawn, under clearing skies. The recovery will begin in earnest,
though, as temperatures will rise into the 50s by afternoon. Winds
will remain light with high pressure over the area. Tuesday night
low temperatures will recover (from Monday night lows in the 30s)
into the 40s as the air mass modifies, with high temps Wednesday in
the upper 60s. Wednesday night low temperatures will be in the 50s.

Another cold front will move through late Wednesday night, arriving
at Brownsville Thursday morning around daybreak with moderate to
breezy north winds. The air mass will not be of arctic origin, but
more of a modified maritime polar air mass from the Pacific. Light
rain may develop along the coast Thurs as the front pushes through,
and then along the southern sections of the CWA as cold air upstream
continues to surge south along the river. Temperatures will still be
able to warm slightly Thursday, getting into the lower to mid 60s at
best. Low temperatures Thursday night will be in the 40s.

High pressure will shift rapidly east under zonal flow aloft, with
surface winds becoming southeast on Friday with another day of high
temperatures in the 60s. After a night with low temps in the 50s,
Saturday will follow up with high temperatures moving up in the 70s.
Another cold front will arrive late Sunday evening after a short
wave trough dives south into the southern High Plains and moves
across the Texas Panhandle.

&&

.MARINE:
Now through Monday night: Believe the winds have peaked with
Buoy020 finally showing wind gusts below gale force and seas
dipping below 12 feet. Will continue the Gale warning across the
Offshore waters until the allotted time of 6 pm with still strong
winds being reported at the drilling platforms across the Western
Gulf while downgrading conditions to Small Craft Advisories for
the Laguna. There remains a decent northerly gradient across the
Western Gulf with the center of the Polar Ridge over the Central
Plains not until the ridge settles over North TX this evening
winds should winds abate even more. The center of ridge remains
north of the Texas Gulf coast through Monday with the gradient
remaining strong enough to keep winds and seas in the SCA range.

Tuesday through Saturday: Moderate north winds and continuing
elevated wave heights likely will spell exercise caution conditions
on the Gulf Tuesday, though conditions will continue to improve
slowly through Wednesday. A weak southeast return flow may develop
late Wednesday before the next front arrives Thursday morning.
Strong north winds will develop and will warrant a small craft
advisory. North winds will diminish Thursday night with seas
dropping off Friday morning. Moderate south southeast winds will
then set up on Friday, continuing into Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  37  43  39  55 /  10  10  10  10
BROWNSVILLE          37  43  37  55 /  10  10  10  10
HARLINGEN            35  41  36  55 /  10   0   0  10
MCALLEN              37  44  37  56 /   0   0   0  10
RIO GRANDE CITY      35  44  37  57 /   0   0   0  10
SOUTH PADRE ISLAND   43  46  44  56 /  10  10  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Freeze Warning from 3 AM to 9 AM CST Monday for TXZ248>251.

     Wind Chill Advisory from midnight tonight to 10 AM CST Monday
     for TXZ248>257.

GM...Gale Warning until 6 PM CST this evening for GMZ130-132-135-150-
     155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

59/54/56
Hazardous weather outlook, Dec 18, 7:20 AM CST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
720 AM CST SUN DEC 18 2016

TXZ248>257-182200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND
WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
720 AM CST SUN DEC 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR CAMERON...WILLACY...KENEDY...
HIDALGO AND STARR COUNTIES FOR MUCH OF TODAY DUE TO STRONG NORTH
WINDS FROM 25 TO 35 MPH WITH BRIEF GUSTS FROM 35 TO 45 MPH MOVING IN
BEHIND A COLD FRONTAL PASSAGE EARLY THIS MORNING.

THE COMBINATION OF GUSTY NORTH WINDS AND AIR TEMPERATURES
FALLING INTO THE 30S WILL DROP WIND CHILL VALUES DOWN INTO THE
20S TONIGHT.

NORTH WIND AND SURGING WAVES COULD CAUSE SOME MINOR FLOODING OF
NORTH FACING SHORELINES OF LAGUNA VISTA...PORT ISABEL...AND THE
SOUTH SIDE OF BAHIA GRANDE BY DAYBREAK TODAY.

THERE IS A HIGH RISK OF RIP CURRENTS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COMBINATION OF GUSTY NORTH WINDS AND AIR TEMPERATURES
FALLING INTO THE 30S WILL DROP WIND CHILL VALUES DOWN INTO THE
20S THROUGH LATE MORNING MONDAY AND ALSO FOR A FEW HOURS LATE
MONDAY NIGHT AND TUESDAY MORNING.

AN ELEVATED RISK OF RIP CURRENTS WILL BE POSSIBLE THROUGH
TUESDAY AND AGAIN ON THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-182200-
LAGUNA MADRE FROM THE PORT OF
BROWNSVILLE TO THE ARROYO COLORADO-LAGUNA MADRE FROM THE ARROYO
COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX-LAGUNA MADRE FROM 5 NM
NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-COASTAL WATERS FROM PORT
MANSFIELD TO THE RIO GRANDE OUT 20 NM-COASTAL WATERS FROM BAFFIN BAY
TO PORT MANSFIELD OUT 20 NM-WATERS FROM PORT MANSFIELD TO THE RIO
GRANDE EXTENDING FROM 20 TO 60 NM-WATERS FROM BAFFIN BAY TO PORT
MANSFIELD EXTENDING FROM 20 TO 60 NM-
720 AM CST SUN DEC 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

GALE WARNINGS REMAIN IN EFFECT FOR THE LOWER TEXAS BAY AND GULF
WATERS TODAY DUE TO STRONG NORTH WINDS BUILDING IN BEHIND A COLD
FRONT THAT MOVED THROUGH THE AREA EARLY THIS MORNING.

SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY ACROSS THE LOWER
TEXAS BAY AND GULF WATERS LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FOR THE LOWER
TEXAS COASTAL WATERS ON MONDAY THROUGH TUESDAY AND AGAIN ON
THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 2:12 PM CSTFreeze WarningBROBrooks, Jim Hogg, Kenedy, Zapata19 hr
Dec 18, 4:01 PM CSTSmall Craft Advisory for WindsBRO20 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.